| Model Number |
C003D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the name of the initial procedure? could you please clarify if the issue occurred during the procedure or did it occurred pre-op? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Corrected information: b1, h1 - it was reported that this device event is not malfunction reportable.Therefore, this medwatch report 2210968-2020-03417 is not reportable.